# SDR IXXA06SMN371S

- Difficulty date: November 10, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT ELEVATOR UPPER SKIN CRACKED AT STATION XE87.000.  REMOVED DAMAGED SKIN.  FABRICATED REPAIR PARTS.  BONDED BOTH PARTS WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN.  BALANCED LEFT ELEVATOR.  REMOVED 01 EACH WEIGHT PART NUMBER 5701580-503 01 EACH RETAINER PART NUMBER 5701581-15 AT STATION XR149, 03 EACH WEIGHTS PART NUMBER 3701579-503, 01 EACH RETAINER PART NUMBER 5701581-15 AT STATION XR122, 03 EACH WEIGHTS PART NUMBER 3701579-505, 01 EACH RETAINER PART NUMBER 5701581-7 AT STATION XR149, 03 EACH WEIGHTS PART NUMBER 3701579-501, 01 EACH RETAINER PART NUMBER 5701581-5 AT STATION XR77.  FOUND WIT
